W. E. Taylor, "Oscillation criteria for certain nonlinear fourth order equations", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 450329, 7 pages, 1983. https://doi.org/10.1155/S0161171283000502
Oscillation criteria for certain nonlinear fourth order equations
This work investigates the behavior of solutions of certain nonlinear fourth order differential equations. An example is given showing that these equations can have both oscillatory and nonoscillatory solutions simultaneously. Finally, several criteria for the existence of oscillator solutions are established.
Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.